Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

March 24, 2012Baker County, Florida

NWS Jacksonville, FL issued this special weather statement at Mar 24, 2012, 3:21 PM EDT for Baker County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2012, 3:21 PM EDT (19:21 UTC)
Expired
Mar 24, 2012, 4:00 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

County Baker County, FL

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WWUS82 KJAX 241921
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SAT MAR 24 2012

FLZ022-023-242000-
BAKER-COLUMBIA-
321 PM EDT SAT MAR 24 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER AND NORTHEASTERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER COLUMBIA COUNTY...OR 14 MILES SOUTH OF
FARGO...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL IMPACT
MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 400 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3054 8264 3059 8247 3057 8223 3052 8223
      3045 8229 3037 8257
TIME...MOT...LOC 1922Z 250DEG 23KT 3048 8250

$$

SHULER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 24, 2:05 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 24, 2:05 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT SAT MAR 24 2012

.SHORT TERM /THROUGH MONDAY/...

IN THE NEAR TERM...COLD FRONT WILL MOVE FROM NORTHWEST TO
SOUTHEAST ACROSS FORECAST AREA THROUGH THIS EVENING. DYNAMICS TO
SUPPORT STORMS WILL BE ALONG AND AHEAD OF THE FRONT AS IT PASSES.
MAIN THREAT FROM ANY STORMS WILL CONTINUE TO BE WIND...WITH
ISOLATED HAIL POSSIBLE.

A NOTICEABLY DRIER AND SLIGHTLY COOLER AIRMASS WILL ADVECT
SOUTHEAST INTO THE AREA BEHIND THIS FRONTAL SYSTEM FOR SUNDAY.
COULD BE A FEW LINGERING SHOWERS INTO SUNDAY MORNING...BUT EXPECT
MOST OF THE DAY TO EXPERIENCE A TREND TOWARD SUNSHINE. COULD BE A FEW
MORE CLOUDS FAR NORTH LATE SUNDAY INTO SUNDAY NIGHT AS A SECONDARY
TROUGH PIVOTS SOUTHEAST.

HIGH PRESSURE BUILDS IN FOR MONDAY...WITH LOW LAYER RH VALUES.
SO...EXPECTING A MAINLY SUNNY DAY.

TRENDING WITH MAV GUIDANCE FOR TEMPS THIS PERIOD.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

SURFACE HIGH PRESSURE WILL GRADUALLY MOVE OFF THE EAST COAST
TUESDAY INTO WEDNESDAY...WITH ONSHORE FLOW DEVELOPING LATER IN THE
WEEK. WITH FORCING RATHER WEAK...WILL KEEP CONDITIONS DRY THROUGH
THURSDAY WITH MINOR CHANCES OF SHOWERS FOR THE END OF THE WEEK AND
INTO THE WEEKEND. WILL STAY CLOSE TO MEX GUIDANCE ON TEMPS WITH READINGS
NEAR TO SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...

SCTD TO NUMEROUS STORMS OCCURRING BUT FIRST ROUND HAS
WEAKENED WEST OF JAX. HAVE REMOVED VCTS AT EAST COAST
TERMINAL AND WILL GO WITH SHRA THROUGH AFTN/EVENING...
THEN AMEND TO ADD TSRA IF REDEVELOPMENT OCCURS. MVFR
CONDITIONS ARE EXPECTED WITH STRONGER STORMS...OTHERWISE
CIGS ARE ABOVE 3KFT. WINDS SHIFT TO WEST AFTER MIDNIGHT
AND BECOME GUSTY SUNDAY MORNING AFTER 15Z.

&&

.MARINE...

A COLD FRONT WILL CROSS THE REGION TONIGHT. A FEW STRONG STORMS
WILL BE POSSIBLE WITH ITS PASSAGE...ESPECIALLY THIS EVENING. HIGH
PRESSURE WILL BUILD SOUTHEAST ACROSS THE REGION SUNDAY AFTERNOON
THROUGH MONDAY. THIS HIGH WILL BUILD TOWARD THE WESTERN ATLANTIC
TUESDAY...WITH THE FLOW BECOMING MORE ONSHORE.

RIP CURRENTS: LOW RISK THROUGH SUNDAY.

&&

.FIRE WEATHER...

MUCH DRIER AIR WILL ADVECT SOUTHEAST ACROSS THE REGION FOLLOWING
TONIGHTS FRONTAL PASSAGE. WITH THE COMBINATION OF THE LOWERING RH
VALUES INTO THE CRITICAL RANGE ACROSS FL...GUSTY WINDS AND
DISPERSION VALUES INCREASING...WILL FAVOR A RED FLAG WATCH FOR FL
COUNTIES FOR SUN. IT WILL REMAIN DRY INTO MONDAY...BUT THE WINDS
ARE EXPECTED TO BE LIGHTER.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  54  79  52  83 /  40  10   0   0
SSI  59  75  57  76 /  40  10  10   0
JAX  58  80  54  81 /  50  10  10   0
SGJ  63  79  58  77 /  60  10   0   0
GNV  59  80  54  81 /  60  10   0   0
OCF  60  82  54  83 /  60  20   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-
     MARION-SUWANNEE-UNION.

GA...NONE.
AM...NONE.
&&

STRUBLE/TRABERT
Hazardous weather outlook, Mar 24, 11:03 AM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1103 AM EDT SAT MAR 24 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-250300-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1103 AM EDT SAT MAR 24 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE
ADJACENT COASTAL WATERS.

...SEVERE THUNDERSTORM WATCH 104 IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR MUCH OF THE FORECAST AREA...

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT WILL CROSS THE AREA THIS AFTERNOON AND TONIGHT. SOME
THUNDERSTORMS COULD BECOME STRONG TO SEVERE...WITH HAIL AND
DAMAGING WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

BREEZY CONDITIONS CAN BE EXPECTED IN THE WAKE OF THE COLD FRONT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Mar 24, 1:10 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
110 PM EDT SAT MAR 24 2012

GAZ162-241800-
ECHOLS-
110 PM EDT SAT MAR 24 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN AND
CENTRAL ECHOLS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL
200 PM EDT...

AT 110 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF STATENVILLE...MOVING
EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
STATENVILLE THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3083 8286 3061 8275 3063 8309 3072 8314
TIME...MOT...LOC 1710Z 252DEG 20KT 3066 8300

WOLF
Special weather statement, Mar 24, 1:41 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EDT SAT MAR 24 2012

FLZ020-GAZ162-163-241830-
CLINCH-ECHOLS-HAMILTON-
141 PM EDT SAT MAR 24 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLINCH...EASTERN ECHOLS AND EXTREME NORTHEASTERN HAMILTON COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM EDT...

AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF NEEDMORE...OR 13 MILES WEST OF
FARGO...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND NEEDMORE AND FARGO THROUGH 230 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3090 8250 3082 8249 3082 8244 3073 8244
      3073 8242 3072 8242 3071 8244 3066 8243
      3060 8279 3076 8287
TIME...MOT...LOC 1741Z 248DEG 20KT 3069 8275

SHULER
Special weather statement, Mar 24, 2:06 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT SAT MAR 24 2012

GAZ150-152-241845-
BRANTLEY-WARE-
206 PM EDT SAT MAR 24 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE
AND BRANTLEY COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245
PM EDT...

AT 207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 13 MILES SOUTHWEST OF HOBOKEN...OR 10
MILES SOUTH OF WAYCROSS...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOBOKEN...RAYBON...NAHUNTA
AND HICKOX THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3109 8192 3105 8194 3105 8196 3107 8206
      3104 8208 3101 8238 3108 8240 3130 8191
      3110 8184
TIME...MOT...LOC 1807Z 253DEG 21KT 3107 8229

SHULER
Special weather statement, Mar 24, 2:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT SAT MAR 24 2012

FLZ022-023-GAZ150-164-241915-
BAKER-CHARLTON-COLUMBIA-WARE-
234 PM EDT SAT MAR 24 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN WARE...NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA AND
SOUTHERN CHARLTON COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 315 PM EDT...

AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF TAYLOR...OR 19 MILES
SOUTH OF FARGO...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND TAYLOR AND ST. GEORGE THROUGH 315 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3049 8257 3066 8205 3055 8201 3047 8202
      3044 8204 3042 8204 3041 8204 3032 8251
TIME...MOT...LOC 1834Z 253DEG 21KT 3043 8243

SHULER
Special weather statement, Mar 24, 3:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT SAT MAR 24 2012

GAZ152>154-165-166-242000-
BRANTLEY-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
311 PM EDT SAT MAR 24 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...NORTHWESTERN CAMDEN AND CENTRAL GLYNN COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...

AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF WAVERLY...OR 12 MILES
SOUTHEAST OF NAHUNTA...MOVING EAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...WAVERLY...
BRUNSWICK...DOCK JUNCTION...COUNTRY CLUB ESTATES AND BOYS ESTATE
THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3100 8188 3117 8195 3135 8149 3134 8147
      3113 8140 3112 8141
TIME...MOT...LOC 1912Z 250DEG 23KT 3112 8181

SHULER
Special weather statement, Mar 24, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SAT MAR 24 2012

FLZ022-023-242000-
BAKER-COLUMBIA-
321 PM EDT SAT MAR 24 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER AND NORTHEASTERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER COLUMBIA COUNTY...OR 14 MILES SOUTH OF
FARGO...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL IMPACT
MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 400 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3054 8264 3059 8247 3057 8223 3052 8223
      3045 8229 3037 8257
TIME...MOT...LOC 1922Z 250DEG 23KT 3048 8250

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 10:02 AM EDTSpecial Weather StatementJAXSuwannee43 min
Mar 24, 10:55 AM EDTSpecial Weather StatementJAXColumbia, Suwannee50 min
Mar 24, 11:10 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee50 min
Mar 24, 11:56 AM EDTSevere Thunderstorm WarningJAXBaker49 min
Mar 24, 12:05 PM EDTSpecial Weather StatementJAXColumbia40 min
Mar 24, 12:36 PM EDTSpecial Weather StatementJAXColumbia39 min
Mar 24, 1:03 PM EDTSpecial Weather StatementJAXGilchrist42 min
Mar 24, 2:15 PM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Suwannee, Union13 hr
Mar 24, 2:34 PM EDTSpecial Weather StatementJAXBaker41 min
Mar 24, 2:48 PM EDTSevere Thunderstorm WarningJAXBaker42 min
Mar 24, 3:31 PM EDTSpecial Weather StatementJAXNassau44 min
Mar 24, 3:59 PM EDTSpecial Weather StatementJAXGilchrist46 min
Mar 24, 4:42 PM EDTSpecial Weather StatementJAXUnion48 min
Mar 24, 5:37 PM EDTSpecial Marine WarningJAX83 min
Mar 23, 8:40 PM EDTSpecial Weather StatementJAXPierce35 min
Mar 23, 9:05 PM EDTSpecial Weather StatementJAXBrantley25 min
Mar 24, 10:29 AM EDTSpecial Weather StatementJAXAtkinson46 min
Mar 24, 10:59 AM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee46 min
Mar 24, 11:27 AM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Pierce, Ware48 min
Mar 24, 12:01 PM EDTSpecial Weather StatementJAXJeff Davis59 min
Mar 24, 12:08 PM EDTSpecial Weather StatementJAXClinch52 min
Mar 24, 1:10 PM EDTSpecial Weather StatementJAXEchols50 min
Mar 24, 1:41 PM EDTSpecial Weather StatementJAXClinch49 min
Mar 24, 2:06 PM EDTSpecial Weather StatementJAXBrantley39 min
Mar 24, 3:11 PM EDTSpecial Weather StatementJAXGlynn49 min
Mar 24, 5:30 PM EDTSpecial Weather StatementJAXBacon45 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.